Manin's proof of the Mordell conjecture over function fields (Q805693): Difference between revisions

From MaRDI portal
Added link to MaRDI item.
RedirectionBot (talk | contribs)
Removed claim: reviewed by (P1447): Item:Q166421
Property / reviewed by
 
Property / reviewed by: Lucian Bădescu / rank
Normal rank
 

Revision as of 02:28, 10 February 2024

scientific article
Language Label Description Also known as
English
Manin's proof of the Mordell conjecture over function fields
scientific article

    Statements

    Manin's proof of the Mordell conjecture over function fields (English)
    0 references
    0 references
    1990
    0 references
    The author rediscusses Manin's proof of Mordell's conjecture over function fields [see \textit{Yu. I. Manin}, Transl., Ser. 2, Am. Math. Soc. 50, 189-234 (1966); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 27, 1395-1440 (1963; Zbl 0166.169)] in modern language. In this process he also fills a gap in Manin's proof of the theorem of the kernel. It is interesting to note that the way in which he fills this gap makes Manin's proof of the Mordell conjecture over function fields completely algebraic.
    0 references
    Mordell's conjecture over function fields
    0 references
    theorem of the kernel
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references